# SDR DALA1254653736

- Difficulty date: November 2, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 33,526 hours, 17,923 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BETWEEN PIT FLOOR AND FWD CARGO BAY AFT BULKHEAD CORROSION ON RT 5".   INSTALLED NEW FLANGE IAWSRM 51-40-05 /IND ON NR1402864.
